# SDR MASA2015060512137

- Difficulty date: June 5, 2015
- Submitted: June 6, 2015
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 24,267 hours, 20,499 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYS 3 ZERO PSI AND QTY, RETURNED TO FIELD, DECLARED AN EMERGENCY.  MAINTENANCE  TROUBLESHOT TO HOSE ON NLG RETRACT ACTUATOR.
